Feeling worried about the mirena coil

Hello. Hope you are all ok! I had the coil fitted 4 weeks ago now and for the last couple of days my skin has been quite oily and today my hair felt a little oily aswell. I thought it was just me being silly as my skin is quite sensitive anyway and I did try a new moisturiser the other day which I don't think suited me however, I'm starting to think if it could be the coil. I have googled it and lots of people had this problem so now I'm really worried my skin is going to get bad. Had anyone experienced this? Thank you x

Last edited by

1 Reply

oldestnewest
  • Hello , although I've not suffered big issues with skin from Mirena , I can tell you that it does take some time to adjust after getting for the first time . I had my first one about 14 years ago and I did experience more side effects from that one than any of the others that followed. It could be just coincidence however the Mirena has adjusted your hormonal balance and so I , like you , would see the link x

You may also like...